MathSciNet Relay Station
MathSciNet bibliographic data
MR2233036 35L15 (35B45 35B65 35R05)
Blair, Matthew Strichartz estimates for wave equations with coefficients of Sobolev regularity. Comm. Partial Differential Equations 31 (2006), no. 4-6, 649–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement